# SDR DALA2019080504565

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE FROM FR47/51 + 15.5 IN IN PASSENGER CABIN. REPLACED SEAT TRACK Y765 BTW FR 47/51 TO FR 64 IN PASSENGER CABIN AS PER A319 SRM 51-72-11 AND AIRBUS A319 DWG 53472554 REV G AND DWG D53476977 REV A.
